MathSciNet Relay Station
MathSciNet bibliographic data
MR1639096 60H10
Chitashvili, R. On the nonexistence of a strong solution in the boundary problem for a sticky Brownian motion. Proc. A. Razmadze Math. Inst. 115 (1997), 17–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement